MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 102
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the lifeband involved in the reported complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The autopulse platform (sn: (b)(4)) was used to treat a patient in cardiac arrest.The patient was placed on the platform, and the compressions were performed for almost 30 minutes.Then, the platform stopped compressions and displayed user advisory (ua) 02 (compression tracking error) error message.As reported, the lifeband (lot # 143423) kept getting twisted intermittently, and the issue was observed 2 or 3 times during the use of the platform.The user tried to clear the error multiple times, but the issue was not resolved.No consequences or impact to patient.Please see the following related mfr report: mfr # 3010617000-2020-00482 for the autopulse platform (sn: (b)(4)).

Brand Name
AUTOPULSE® LIFEBAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key10030438
Report Number3010617000-2020-00483
Device Sequence Number3881160
Product Code DRM
UDI-Device Identifier10849111002247
UDI-Public10849111002247
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 102
Device Catalogue Number8700-0706-14
Device Lot Number143423
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2020
Initial Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1